ResearcherID Thomson Reuters  

Gavrylkiv, Volodymyr M.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: O-6035-2017
Other Names: Volodymyr Gavrylkiv; V. Gavrylkiv; V. M. Gavrylkiv
URL: http://www.researcherid.com/rid/O-6035-2017
Subject: Computer Science; Mathematics
Keywords: superextension, semigroup, group.
ORCID: http://orcid.org/0000-0002-6256-3672
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Algebra and Geometry
Role:
My URLs: gavrylkiv.pu.if.ua
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Bases in dihedral and boolean groups
 Author(s): Gavrylkiv, V.
 Source: Journal of Integer Sequences Volume: 20 Issue: 8 Pages: 1-9 Published: 2017
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-85027018255&partnerID=MN8TOAR ...
added
06-Sep-17
2.  Title: On structure of the semigroups of k-linked upfamilies on groups
 Author(s): Taras O. Banakh; Volodymyr M. Gavrylkiv
 Source: Asian-European Journal of Mathematics Pages: 1750083 Published: 2017
 DOI: 10.1142/s1793557117500838
added
06-Sep-17
3.  Title: Semigroups of centered upfamilies on groups
 Author(s): Gavrylkiv, V.
 Source: Lobachevskii Journal of Mathematics Volume: 38 Issue: 3 Pages: 420-428 Published: 2017
 Times Cited: 0
 DOI: 10.1134/S1995080217030106 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-85019676945&partnerID=MN8TOAR ...
added
06-Sep-17
4.  Title: Superextensions of three-element semigroups
 Author(s): Gavrylkiv, VM
 Source: Carpathian Mathematical Publications Volume: 9 Issue: 1 Pages: 28--36 Published: 2017
 DOI: 10.15330/cmp.9.1.28-36 /  Author-provided URL : http://journals.pu.if.ua/index.php/cmp/index
added
06-Sep-17
5.  Title: Semigroups of centered upfamilies on finite monogenic semigroups
 Author(s): Gavrylkiv, VOLODYMYR
 Source: J. Algebra, Number Theory: Adv. App Volume: 16 Issue: 2 Pages: 71--84 Published: 2016
 DOI: http://dx.doi.org/10.18642/jantaa_7100121719 /  Author-provided URL : http://www.scientificadvances.co.in/about-this-journal/3
added
06-Sep-17
6.  Title: Semigroups of linked upfamilies
 Source: Precarpathian bulletin of the Shevchenko scientific society Published: 2015
added
06-Sep-17
7.  Title: Characterizing semigroups with commutative superextensions
 Author(s): Banakh, T.; Gavrylkiv, V.
 Source: Algebra and Discrete Mathematics Volume: 17 Issue: 2 Pages: 161-192 Published: 2014
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84919773511&partnerID=MN8TOAR ...
added
06-Sep-17
8.  Title: On representation of semigroups of inclusion hyperspaces
 Author(s): Gavrylkiv, VM
 Source: Carpathian Mathematical Publications Volume: 2 Issue: 1 Pages: 24--34 Published: 2010
 Author-provided URL : http://journals.pu.if.ua/index.php/cmp/article/view/36
added
06-Sep-17
9.  Title: Superextensions of cyclic semigroups
 Author(s): Gavrylkiv, VM
 Source: Carpathian Mathematical Publications Volume: 5 Issue: 1 Pages: 36--43 Published: 2013
 DOI: 10.15330/cmp.5.1.36-43 /  Author-provided URL : http://journals.pu.if.ua/index.php/cmp/index
added
06-Sep-17
10.  Title: Algebra in superextensions of inverse semigroups
 Author(s): Banakh, T.; Gavrylkiv, V.
 Source: Algebra and Discrete Mathematics Volume: 13 Issue: 2 Pages: 147-168 Published: 2012
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84864207107&partnerID=MN8TOAR ...
added
06-Sep-17
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: